# SDR ASAA1047349

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 56,991 hours, 32,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465269981
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS CRACKED AROUND FASTENER HOLE AT BS 400 JUST BELOW STRINGER 8L.
